# SDR FDEA201011154378

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER LOBE- FRAME AT STA 1520, S3L CRACKED. REMOVED DAMAGED AREA IAW SRM 51-10-02.  FABRICATED NEW FRAME SECTION ON TRAV T10/854913, CHANNEL NR1 (2EA) TRAV  T10/854912 & CHANNEL NR2 (2EA) TRAV T10/854911.   LOC & DRILLED IAW SRM 53-00-07. TREATED & PRIMED IAW SRM 51-20-01. COLD WORKED FASTENER HOLES IAW SRM 51-40-09, INSTALLED FRAME, NR1 & NR2 CHANNELS IAW SRM 53-00-07, FIG 201, DETAIL I, CAT "B" REPAIR.  12,000 FLIGHT CYCLES FROM INST- OR 50, 000 AIRFRAME CYCLES.  WHICH EVER OCCURS IST.  DVI INSP. REPAIR NR1.  MAJOR REPAIR.
